Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 8, 2012Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2012, 6:34 PM EDT for Hall County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 6:34 PM EDT (22:34 UTC)
Expired
Aug 8, 2012, 7:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Hall County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WWUS82 KFFC 082234
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT WED AUG 8 2012

GAZ023-082300-
634 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN HALL COUNTY UNTIL 700 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GAINESVILLE...CLERMONT...OAKWOOD...CANDLER...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY AND GILLSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3449 8376 3437 8366 3436 8367 3434 8365
      3432 8365 3430 8362 3414 8381 3426 8395
      3428 8393 3430 8393 3435 8398 3438 8398
TIME...MOT...LOC 2234Z 327DEG 13KT 3434 8379

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:42 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 8, 3:42 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT WED AUG 8 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
PRIMARY CONCERN IS CHC FOR DEEP CONVECTION THIS AFTERNOON AND
THURSDAY AFTERNOON. OVERALL LARGE SCALE PATTERN CONTINUES TO BE
DOMINATED BY LONGWAVE RIDGE IN THE WRN CONUS AND LONGWAVE TROUGH IN
THE EAST. SO FAR TODAY...CONVECTION HAS BEEN ISOLATED. HAVE DROPPED
NEAR TERM POPS BUT HAVE KEPT SLT CHC IN MOST PLACES. ANY CONVECTION
SHOULD DISSIPATE BY 03Z EXCEPT FOR POSSIBLY THE FAR SE COUNTIES. 12Z
MODELS SHOW SOME SORT OF SHORTWAVE TROUGH MOVING THROUGH THE BASE OF
THE LW TROUGH JUST TO OUR WEST THURSDAY...THOUGH THE GFS IS BY FAR
THE STRONGEST DEPICTING ITS INTENSITY. HPC QPF/POP GUIDANCE SEEMS TO
HAVE A GOOD HANDLE ON THIS. WITH WIDESPREAD CLOUDS AND SCT SHRA...
INSTABILITY MAY BE LIMITED FOR MUCH SVR CONVECTION. MAV TEMPS HAVE
DONE EXCEEDINGLY WELL THE LAST 30 DAYS. HAVE WEIGHTED HEAVILY TOWARD
PERSISTENCE AND BIAS-ADJUSTED MAV FOR TEMPS BUT TWEAKED TEMPS BASED
ON EXPECTED CLOUD/PRECIP COVERAGE.

SNELSON

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHNAGES EXPECTD TO THE EXTENDED FORECAST. MODELS IN GOOD
AGREEMENT ON CUT OFF LOW DEVELOPING VICINITY OF GREAT LAKES FRIDAY
INTO SATURDAY. THERE IS SOME DISAGREEMENT BETWEEN MODELS ON HOW
FAR SOUTH THIS LOW WILL DEVELOP...HOWEVER IT STILL LOOKS LIKE THE
DEEPENING EASTERN STATES TROUGH WILL PUSH THE SURFACE FRONT INTO
CENTRAL OR SOUTH GEORGIA FRIDAY NIGHT INTO SATURDAY. WITH DRIER
AIR MOVING IN AND ONLY WEAK INSTABILITY AVAILABLE...HAVE LEFT POPS
OUT FOR MUCH OF THE CWA SATURDAY NIGHT THROUGH SUNDAY NIGHT.
MOISTURE RETURNING AGAIN BY MONDAY WITH INCREASING SOUTHERLY
FLOW...SO MAINLY DIURNAL POPS HAVE BEEN INCLUDED. SOMEWHAT COOLER
TEMPERATURES OVER THE WEEKEND...ESPECIALLY OVERNIGHT LOWS.

01

&&

.AVIATION...
18Z UPDATE...
TSRA COVERAGE SO FAR HAS BEEN NIL TO ISOLD TODAY. EXPECT MOST AREAS
TO REMAIN THIS WAY THROUGH THE REST OF THE AFTERNOON AND OVERNIGHT.
STRATUS THAT FORMED THIS MORNING NOT LIKELY THURS MORNING. ONLY
PATCHY MVFR VSBYS POSSIBLE AT AIRPORTS PRONE TO RADIATIONAL COOLING.
BETTER CHC FOR SHRA/TSRA THURS AFTERNOON AS DISTURBANCE APPROACHES
FROM THE WEST. HAVE ADDED PROB30 FOR TSRA TO ATL FOR 19-23Z BUT
COULD BE SOONER. WILL NEED TO MONITOR THIS. WINDS WILL KEEP A WEST
COMPONENT THROUGH THE AFTERNOON AND INTO THURSDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  89  71  88 /  20  30  40  60
ATLANTA         74  88  72  85 /  20  40  40  60
BLAIRSVILLE     64  83  67  83 /  20  40  40  60
CARTERSVILLE    70  88  70  86 /  20  40  40  60
COLUMBUS        74  90  73  88 /  20  50  40  50
GAINESVILLE     71  87  70  86 /  20  30  40  60
MACON           73  89  72  89 /  20  40  30  50
ROME            71  89  70  87 /  20  30  40  60
PEACHTREE CITY  70  88  70  86 /  20  40  40  60
VIDALIA         75  90  74  88 /  30  30  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....01
AVIATION...SNELSON
Hazardous weather outlook, Aug 8, 5:04 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT WED AUG 8 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-092115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
504 PM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING.

.SYNOPSIS...
A VERY MOIST AIR MASS REMAINS ACROSS NORTH AND CENTRAL GEORGIA.
ALSO...WEAK DISTURBANCES ALOFT CONTINUE TO APPROACH THE FORECAST
AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DOES DEVELOP WILL
BE BRIEF GUSTY WINDS...FREQUENT LIGHTNING ...AND LOCALLY HEAVY
RAIN WITH ANY THUNDERSTORM.

.DISCUSSION...
WEAK UPPER LEVEL DISTURBANCES WILL AID IN THE DEVELOPMENT OF
ISOLATED THUNDERSTORMS THIS EVENING. WITH ONLY WEAK TO MODERATE
INSTABILITY AVAILABLE...STORMS SHOULD REMAIN BELOW SEVERE LIMITS.
HOWEVER THE SLOW MOVING THUNDERSTORMS COULD PRODUCE HEAVY
DOWNPOURS AND LOCALIZED STREET FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ENERGY FROM AN UPPER LEVEL SHORT WAVE WILL BE CLOSE ENOUGH TO
PRODUCE SCATTERED THUNDERSTORMS THROUGH FRIDAY NIGHT. THE SHORT
WAVE WILL PUSH A SURFACE FRONT THROUGH THE AREA ON SATURDAY...WITH
SOME DRYING NOTED SATURDAY AND SUNDAY BEHIND A SURFACE FRONT.
THIS SHOULD LIMIT THUNDERSTORM DEVELOPMENT TO MAINLY ISOLATED OVER
MUCH OF THE FORECAST AREA SATURDAY THROUGH SUNDAY. THUNDERSTORM
COVERAGE WILL INCREASE TO SCATTERED ACROSS CENTRAL GEORGIA ON
MONDAY AND SPREAD NORTHWARD THROUGH MIDWEEK AS MOISTURE RETURNS TO
THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 8, 6:01 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT WED AUG 8 2012

GAZ036-037-082230-
601 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN OCONEE AND CLARKE COUNTIES UNTIL 630 PM EDT...

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WATKINSVILLE...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE AND CLARKE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SALEM...EASTVILLE...FARMINGTON...NORTH
HIGH SHOALS...BOGART...BISHOP...WATKINSVILLE...ROSE HILL...BEECHWOOD
HILLS...STATE BOTANICAL GARDEN OF GEORGIA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK RECREATION AREA...
WINTERVILLE AND WHITEHALL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3400 8326 3395 8328 3391 8324 3382 8330
      3379 8328 3374 8329 3370 8341 3372 8344
      3380 8349 3385 8357 3391 8363 3398 8352
      3400 8350 3399 8347 3404 8339
TIME...MOT...LOC 2202Z 244DEG 4KT 3386 8343
Special weather statement, Aug 8, 6:05 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT WED AUG 8 2012

GAZ023-082230-
605 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL COUNTY UNTIL 630 PM EDT...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLERMONT...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CLERMONT...MURRAYVILLE...LULA AND GAINESVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3450 8377 3451 8366 3444 8361 3439 8366
      3436 8367 3432 8365 3426 8390 3445 8394
      3446 8392 3447 8393 3446 8389 3450 8384
      3452 8378
TIME...MOT...LOC 2205Z 346DEG 7KT 3445 8382
Special weather statement, Aug 8, 6:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT WED AUG 8 2012

GAZ019-020-030-082245-
616 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 645 PM EDT...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROME TO SENEY...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENEY...VAN WERT...
ROCKMART...ARAGON...TAYLORSVILLE...LINDALE...ROME...COOSA...
EUHARLEE...KINGSTON...CASSVILLE...ADAIRSVILLE...SHANNON...PINSON AND
ARMUCHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3442 8523 3444 8518 3454 8513 3452 8509
      3447 8509 3446 8511 3443 8509 3442 8511
      3440 8509 3439 8498 3440 8492 3430 8479
      3397 8503 3422 8538
TIME...MOT...LOC 2217Z 206DEG 6KT 3430 8519 3415 8509
Special weather statement, Aug 8, 6:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED AUG 8 2012

GAZ036-037-082330-
627 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OCONEE AND CLARKE
COUNTIES UNTIL 730 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR WATKINSVILLE.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE AND CLARKE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SALEM...ROSE HILL...EASTVILLE...
FARMINGTON...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...BOGART...
BARNETT SHOALS...BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF
GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY
CREEK RECREATION AREA AND WINTERVILLE.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RADAR
ESTIMATES THAT UP TO AN INCH AND A HALF OF RAIN HAS FALLEN IN THE
BEECHWOOD HILLS AREA OUTSIDE OF ATHENS IN CLARKE COUNTY OVER THE
LAST HOUR.

&&

LAT...LON 3400 8326 3395 8328 3391 8324 3382 8330
      3379 8328 3374 8329 3370 8341 3372 8344
      3380 8349 3385 8357 3391 8363 3398 8351
      3400 8350 3399 8347 3404 8339
TIME...MOT...LOC 2225Z 214DEG 2KT 3388 8344
Special weather statement, Aug 8, 6:30 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT WED AUG 8 2012

GAZ002-004-005-012-082300-
630 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...MURRAY AND GORDON COUNTIES UNTIL 700 PM
EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH GEORGIA SPEEDWAY TO VILLANOW...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY AND GORDON COUNTIES THROUGH 700 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILL CREEK...
DALTON...DAWNVILLE...VILLANOW...SUTTLES MILL...NAOMI...CHATSWORTH...
NORTH GEORGIA SPEEDWAY...TILTON...NICKELSVILLE...FORT MOUNTAIN STATE
PARK AND RAMHURST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3474 8465 3464 8466 3457 8506 3459 8508
      3459 8527 3468 8530 3484 8485
TIME...MOT...LOC 2230Z 285DEG 10KT 3470 8483 3467 8509
Special weather statement, Aug 8, 6:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT WED AUG 8 2012

GAZ023-082300-
634 PM EDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN HALL COUNTY UNTIL 700 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GAINESVILLE...CLERMONT...OAKWOOD...CANDLER...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY AND GILLSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3449 8376 3437 8366 3436 8367 3434 8365
      3432 8365 3430 8362 3414 8381 3426 8395
      3428 8393 3430 8393 3435 8398 3438 8398
TIME...MOT...LOC 2234Z 327DEG 13KT 3434 8379

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:12 PM EDTFlash Flood WarningFFCBanks, Jackson, Madison2 hr
Aug 7, 8:58 PM EDTSpecial Weather StatementFFCJones, Monroe62 min
Aug 8, 4:18 PM EDTSpecial Weather StatementFFCWhite27 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWhite37 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCHall35 min
Aug 8, 5:16 PM EDTSevere Thunderstorm WarningFFCBanks, Hall44 min
Aug 8, 5:31 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 8, 5:41 PM EDTSpecial Weather StatementFFCWhite79 min
Aug 8, 6:00 PM EDTSpecial Weather StatementFFCJackson90 min
Aug 8, 6:01 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 6:05 PM EDTSpecial Weather StatementFFCHall25 min
Aug 8, 6:16 PM EDTSpecial Weather StatementFFCBartow, Floyd29 min
Aug 8, 6:27 PM EDTSpecial Weather StatementFFCClarke, Oconee63 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCWhitfield30 min
Aug 8, 6:47 PM EDTSpecial Weather StatementFFCBarrow28 min
Aug 8, 7:01 PM EDTSpecial Weather StatementFFCWhitfield29 min
Aug 8, 7:16 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton29 min
Aug 8, 7:38 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 8, 7:41 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Walton34 min
Aug 8, 7:55 PM EDTSpecial Weather StatementFFCChattooga35 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.